On chords of convex bodies

A. Pliś; A. Turowicz

Colloquium Mathematicae (1964)

  • Volume: 12, Issue: 1, page 87-89
  • ISSN: 0010-1354

How to cite


Pliś, A., and Turowicz, A.. "On chords of convex bodies." Colloquium Mathematicae 12.1 (1964): 87-89. <http://eudml.org/doc/209859>.

author = {Pliś, A., Turowicz, A.},
journal = {Colloquium Mathematicae},
keywords = {metric geometry, convex geometry, integral geometry},
language = {eng},
number = {1},
pages = {87-89},
title = {On chords of convex bodies},
url = {http://eudml.org/doc/209859},
volume = {12},
year = {1964},

AU - Pliś, A.
AU - Turowicz, A.
TI - On chords of convex bodies
JO - Colloquium Mathematicae
PY - 1964
VL - 12
IS - 1
SP - 87
EP - 89
LA - eng
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/209859
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.